Doctor insights on:
Atenolol Hctz 50 25 Mg
51 lady w hi BP controlled by lisin/hctz and atenolol. I bike 10 miles 3-4xs per week. 10 min after sitting down BP is 120/80 but 98 pulse. Pulse b4 is in 74. Is this a bad thing?
Exercise and pulse: Your pulse rate is being affected by atenolol, which is a beta-blocker (b). It reduces your BP by slowing your heart rate. Your pulse after exercise may have been higher, if you were not on it. Additionally, your pulse may have been faster after excise for the same reason. What was your blood pressure when your pulse was 74?See 2 more doctor answers
Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to ...Read more
I take atenolol 100 mg + lisinopril/hctz (20/25) for hypertension. Is there a betterbeta blocker which will be better for exercise tolerance?
The concern is: Whether your blood pressure is controlled. Then experiment with different beta blockers. Individuals seem to have their own exercise tolerance and response to a given beta blocker. Discuss this with your primary health care provider and ask him/her to try a few different ones with you provided your BP remains controlled.
I'm htn and dm2 can I take atenolol and amlodipe with my pulse around 58 also with Lisinopril 40mg and hctz (hydrochlorothiazide) 25 mg daily thank you?
Unable to answer: Would like to give you an answer but It's not possible, nor is it wise, to give medical advice on the basis of one sentence of information. What is your medical history? What is your blood pressure? What has your heart rate at rest usually been? Please consult a Health Tap Prime physician on line for advice or speak with your physician. Best wishes.
I am 55 yr old wm and on 4 hbp meds, 75/50 mg triamterene/hctz, 100 mg losartan, 50 mg atenolol & 5 mg amlodipine. My BP now 103/71. Concerned w taking so many meds. Appreciate your thoughts on this.
Care w multiple meds: For folks on multiple meds, it is critical that someone, preferably your primary MD reviews at least twice a yr, preferably quarterly total meds intake and effects they may be having on the body with vital signs and regular blood tests to see if any changes are warranted. While your BP seems a bit low, more imp is to make sure your potassium etc are ok also, which if lie can pose serious risk.See 1 more doctor answer
Left ankle/lower leg is swollen. Bp normal. No salt. No excess fluids. Took hctz (hydrochlorothiazide) & atenolol. What's up?
Swelling: The swelling is likely caused by what is known as venous insufficiency. The elasticity of our veins decreases with age and doesn't recoil efficiently to move blood against gravity toward the heart. Support stockings, weight loss, leg elevation can help. If this is acute in onset and associated with pain you should see your doctor to rule out a more serious condition as a blood clot.
It's ok to take coq-10 w everything I take right? Levothyroxine atenolol hctz Lexapro (escitalopram) Suboxone Vyvanse klonopin & ester-c?
Right: While there are potential interactions between a few of your medicines, the coq10 should not interact with lexapro, (escitalopram) suboxone, atenolol, hctz, klonopin, levothyroxin, and vyvanse. With hypertension and hyperlipidemia, you might want to consider a regular regimen of low-impact exercise (walking in the sunshine) and eating mostly foods with a low glycemic index.
Can I use plexus slim with levothyroxine atenolol hctz Lexapro Vyvanse Suboxone & xanax (alprazolam)? Thanks so much! Plexus slim is all natural...
Plexus slim: Plexus slim side effects dietspotlight. Com/plexus slim plexus slim review, side effects, ingredients, ; price.. This particular diet agents can cause liver damage. It has garcinia cambodia in it. It has very little to recommend in terms of actual weight loss. It would be a waste of your money. You don't put your doses down of Suboxone and xanax (alprazolam). I hope that your Suboxone prescriber is aware of the xanax (alprazolam).I also hope that you are aware of the potential risks of the combination. It is not an absolute contraindication to use them both together, but caution certainly is encouraged and I think that a sleep study on the combination should be done to make sure that you are not having any formof obstructive or central apnea, both of which could lead to weight gain. Best wishes.
Age 70, DM, CKD-Creatinine 2.6, HTN. Use Amlodipine+Atenolol in the morning & Losartan+HCTZ at night. BP still 80/160. Is it ok? Have any suggestion?
Bp: At age 70, 160/80 is pretty good, some people would recommend trying to get to 140/80 but your doctor is best positioned to judge if accepting the 160/80 is appropriate for you.
Is it ok to have a couple glasses of wine bc I take a tiny bit of Suboxone each day, levothyroxine, atenolol, hctz, lexapro, (escitalopram) vyvanse, klonopin?
Alcohol not helpful.: It has been my experience that antidepressant medication does not work well, if at all, in the presence of alcohol. Also, as I see it, a combination of alcohol and Klonopin (clonazepam) is always contraindicated due the same brain receptors being affected and due to the high potential for addiction to both, especially when there is a personal or family history of alcohol abuse.See 1 more doctor answer
Can I use plexus slim with Vyvanse Lexapro Suboxone klonopin Ambien (zolpidem) hctz atenolol levothyroxine & atorvastatin? Thank you.
With a magnisem powder of 235mg interact with Hydrochlorothiazide 12.5mg or Atenolol 25mg? Is it safe to take?
Have occas. Pressure & squeezing pain when laying on left side. F-53y-obese. On hydrochlorothiazide, & atenolol (for high HRT rate). Have odd palpitat?
Here are some...: Your described pain may be related with the disorders of regional muscles, joints or nerves, which could be defined through analysis of detailed Hx stressing the quality, quantity, & sequence of events of the symptoms over time + physical + needed tests. To effectively execute such care, please take time to peruse the article in http://formefirst. Com/eNewsletter06.html. For heart issues, see Doc..
Taking Losartan, amlodipine and hydrochlorothiazide in the AM. Is it ok to add Atenolol in PM? Heard it actually can cause heart attacks. True?
Heart Attack: You can take it in PM, no it does not raise the risk of heart attack or cause a heart attack. Your doctor probably prescribed it for better BP control. Check with and follow-up. Best wishes....
I would like to lower my dosage of atenelol from 50 MG a day. I am experiencing extreme fatigue, ed, I also take hctz (hydrochlorothiazide) and lisinopril.
Talk to doc: This is not the place for you to ask this question. You really need to talk to your cardiologist about this combination of drugs- all of which can make you tired even by itself. If you need all these drugs just to keep your BP down, you need a good workup. If you also have very low potassium level, hyperaldosteronism needs be ruled out as well. Get a 2nd opinion if you must.
I'm 55, take atenolol 50 mg & hydrchlorothiazide 25 mg, felt icy cold and presyncopal upon getting up. What could cause this?
Maybe too strong: You may be having an issue with low blood pressure on standing. Make sure you are drinking plenty of fluids so you are not dehydrated and get your blood pressure checked.
On atenolol 50 since a week low bp after dose this morning go said 25 morning 25 night see him next day he will get me off he said can I nottake nite?
Atenolol: I would consider just taking 25mg at night only and monitor your BP regularly after that.
Small dose: Depends on how long you've been taking it, how large you are, and the reason you were taking it (bp, arrhythmia, or angina). The dose is small and often can be stopped cold but if you hare prone to angina or arrhythmia, you're wise to taper it (take it every other day for 7 doses) before stopping it.See 1 more doctor answer
I have been taking atenolol 25 mg twice a day for 1 week would it be ok to go off of it. Taking to help anxiety?
Talk to your doctor.: If you are having problems with your medication get in contact with your doctor so he/she can start you in another medication. It is never good to just stop a medication unless you are experiencing significant side effects in which case you would need immediate evaluation so symptoms and options can be discussed with your provider.